MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip break off occurred.The target lesion was located in the superficial femoral artery.A 300cm, 8cm v-18 polytip guidewire was selected for use.During the procedure, it was observed that the tip of the wire broke off.The device was removed from the patient slowly and carefully, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device evaluated by mfr: the v-18 was returned for analysis.The guidewire was returned; however, no damages were observed in the device.
 
Event or Problem Description
It was reported that tip break off occurred.The target lesion was located in the superficial femoral artery.A 300cm, 8cm v-18 polytip guidewire was selected for use.During the procedure, it was observed that the tip of the wire broke off.The device was removed from the patient slowly and carefully, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the tip was completely detached and was removed by a snare.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22670370
Report Number2124215-2025-51247
Device Sequence Number12622517
Product Code DQX
UDI-Device Identifier08714729070207
UDI-Public(01)08714729070207(17)270121(10)35677829
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0035677829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown